ANALYSIS OF THE CONSTRUCTION OF NUMERICAL METHODS FOR SOLVING THE RICHARDS–KLUTE EQUATION
In the work numerical methods for solving the Richards–Klute equation and methods of their construction are considered. A new method of constructing an adaptive grid in space is also proposed and numerical methods using it are constructed. A comparative analysis of the data of numerical methods in the conditions of a problem with a known analytical solution was carried out.
Alt H. W., Luckhaus S. Quasilinear elliptic-parabolic differential equations. Math. Z.. 1983. Vol. 183. No. 1. P. 311–341.
Van Duyn C. J. Nonstationary filtration in partially saturated porous media: contunuity of the free boundary. Arch. Rational Mech. Anal. 1982. Vol. 79. No. 3. P. 261–265.
Chen X., Friedman A., Kimura T. Nonstationary filtration in partially saturated porous media. Eur. J. Appl. Math. 1994. Vol. 5. No. 3. P. 405–429.
Degtyarev S. P. Elliptic-parabolic equation and the corresponding free boundary problem I: Elliptic problem with a parameter. Ukr. Math. Vystnyk. 2014. Vol. 11. No. 1. P. 15–48. (in Russian)
Srivastava R., Jim Yeh T.-C. Analytical Solutions for One-Dimensional, Transient Infiltration Toward the Water Table in Homogeneous and Layered Soil. Water Resources Research. 1991. Vol. 27. No. 5, P. 753–762. https://doi.org/10.1029/90WR02772
Suk H., Park E. Numerical solution of the Kirchhoff-transformed Richards equation for simulating variably saturated flow in heterogeneous layered porous media. Journal of Hydrology. 2019. Vol. 579.124213. 17 p. https://doi.org/10.1016/j.jhydrol.2019.124213
Gardner, W. R. Some steady-state solutions of the unsaturated moisture flow equation with application to evaporation from a water table. Soil Science. 1958. Vol. 85(4). P. 228–232.
Celia M., Bouloutas E., Zarba R. A general mass-conservative numerical solution for the unsaturated flow equation. Water Resources Research. 1990. Vol. 26(1). P. 1483–1496. https://doi.org/10.1029/WR026i007p01483
Bouloutas E. T. Improved numerical approximations for flow and transport in the unsaturated zone. 1989. Ph.D. thesis. Dep. of Civ. Eng., Mass. Inst. of Technol., Cambridge. 218 p. http://hdl.handle.net/1721.1/14355
Dogan A., Motz L. H. Saturated-unsaturated 3D groundwater model. I: Development. Journal of Hydrologic Engineering. 2005. Vol. 10(6). P. 492–504. https://doi.org/10.1061/(ASCE)1084-0699(2005)10:6(492)
Sejna M., Simunek J., van Genuchten M. Th. The HYDRUS Software Package for Simulating One-, Two- and Three-Dimensional Movement of Water, Heat, and Multiple Solutes in Variably-Saturated Porous Media, User Manual, Version 5.0, PC Progress, Prague, Czech Republic. 2022. 348 p.
Simunek J., van Genuchten M., Sejna M. The HYDRUS software package for simulating the two-and three-dimensional movement of water, heat, and multiple solutes in variably-saturated media. Riverside: University of California Riverside, 2006.
Svyatskiy D., Lipnikov K. Second-order accurate finite volume schemes with the discrete maximum principle for solving Richards’ equation on unstructured meshes. Advances in Water Resources. 2017. Vol. 104. P. 114–126. https://doi.org/10.1016/j.advwatres.2017.03.015
Bertsch M., Hulshof J. Regularity results for an elliptic-parabolic free boundary problem. Trans. Amer. Math. Soc. 1986. Vol. 297. No. 1. P. 337–350.
Di Benedetto E., Gariepy R. Local behavior of solutions of an elliptic-parabolic equation. Arch. Rational. Mech. Anal. 1987. Vol. 97. No. 1. P. 1–17.
Solin P., Kuraz M. Solving the nonstationary Richards equation with adaptive hp-FEM. Adv. Water Resour. 2011. Vol. 34(9). P. 1062–1081.
Farthing M. W., Ogden F. L. Numerical solution of Richards’ equation: A review of advances and challenges. Soil Science Society of America Journal. 2017. Vol. 81(6). P. 1257–1269. https://doi.org/10.2136/sssaj2017.02.0058
Zha Y., Yang J., Zeng J., Tso C.-H. M., Zeng W., Shi L. Review of numerical solution of Richardson–Richards equation for variably saturated flow in soils. WIREs Water. 2019. Vol. 6. p. e1364.
Kolesnykov V. Richards-Klute equation. The state of the art. 2022. Journal of Numerical and Applied Mathematics. No. 1. P. 22–34. (In Ukrainian) https://doi.org/10.17721/2706-9699.2022.1.02